Note sur un développement de l'intégrale $$\int\limits_0^a {e^{r^2 } dx} $$

T. J. Stieltjes Paris

TBD mathscidoc:1701.33182

Acta Mathematica, 9, (1), 167-176, 1887.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:45 uploaded by actaadmin ] [ 62 downloads ] [ 0 comments ]
@inproceedings{t.1887note,
  title={Note sur un développement de l'intégrale $$\int\limits_0^a {e^{r^2 } dx} $$ },
  author={T. J. Stieltjes},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202945981535891},
  booktitle={Acta Mathematica},
  volume={9},
  number={1},
  pages={167-176},
  year={1887},
}
T. J. Stieltjes. Note sur un développement de l'intégrale $$\int\limits_0^a {e^{r^2 } dx} $$ . 1887. Vol. 9. In Acta Mathematica. pp.167-176. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202945981535891.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved